Difficulty Walking Because Of Neuropathy
Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
Ask the Experts
The Robert James Frascino AIDS FoundationHi,Although I can't specifically diagnose your problem from the information provided, I'll try to clear up a few things. You mention you've been on combination therapy for a year with Sustiva, d4T, and 3TC, and yet your CD4 count... Read more »
The Robert James Frascino AIDS FoundationHello,Generally speaking, being "slightly anemic" wouldn't cause such significant exercise intolerance, shortness of breath and fatigue. That generally occurs with more moderate to severe anemia. How low is your hemoglobin? Regarding... Read more »
University of Minnesota, School of MedicineAnalgesics (including narcotics if necessary), liodocaine patches, topical capsaicin, acupuncture, nerve stimulation, other drugs for diabetic neuropathy (such as Cymbalta) can provide relief for some patients though the treatment of peripheral... Read more »
The Robert James Frascino AIDS FoundationHello James,Sorry to hear you are having such difficulties! I wish I had an easy answer for you, but I don't. Neuropathy is nerve damage that can cause numbness, burning, tingling, and pain in the hands and feet. In those of us that are... Read more »
Connect With Others
Posted by ScotCharles, 7 RepliesI have developed very bad neuropathy in my left foot that makes it difficult to walk without a cane. Several times recently, I have lost all strength on the left side of my body. My hands are cramped and painful, making shaking hands a wrenching... Read more »
Posted by AnonymousI had very painful neuropathy in my legs and my feet burned like I was walking on hot coals. I stopped taking the D4T and I read about a natural amino acid called Acetyl-L Carnitine (1,000mg per day) and to my surprise it worked right away. I... Read more »
Posted by Anonymous, 2 RepliesAnyone out there suffering from neuropathy in the legs & feet? Give me some solutions as to what helps?
Thanks a million.
Read more »
Posted by ScotCharles, 1 ReplyI am experiencing a lot of frightening symptoms just now. In early August this year, I lost substantial strength in the left side of my body. I could walk with a pronounced limp, but I could not lift anything heavier than a pencil with my left... Read more »
Guides for People With HIV